This one page website is a personal request for your financial help because I am 74 and live off social security. Due to my bills and medical needs I cannot afford to meet my financial responsibilities.
On the night of December 1 I went into a diabetic ketoacidosis situation resulting in difficulty with multiple problems. I was barely able to stand up and walk but I was able to call my sister. I told her that this call was an emergency and please call me an ambulance. I was rushed to Memorial Hospital in Nacogdoches, Texas and placed in intensive care. My blood sugar was 812 and I was in intensive care for three and a half days. After a day in intensive care, my doctor told me that if my sister had not gotten me to the hospital when she did, I would have died before sunrise.
My total hospital stay was 11 days and I was released on Christmas eve. I could not have asked for a better Christmas present. Presently, I am recovering and have started to regain my strength.
I am very thankful for the help that my sister and my neighbor gave me on that fateful night.
My problem is this, insulin is expensive and I have to take it for the rest of my life. In my present situation, that is going to be very difficult. I also take Metformin but it is supplied at no cost through a special account set up by the hospital. If you can afford to donate a few dollars to help out with expenses, I sure would appreciate it. Please make your donation through Paypal.
                               

Thank you for taking the time to read this website and for your donation.
EAT FRESH VEGGIES AND PROTEIN, MINIMIZE INTAKE OF SUGAR, READ INGREDIENT LABELS ON CANNED FOOD.

Diabetic ketoacidosis (DKA) is a serious complication of diabetes that occurs when your body produces high levels of blood acids called ketones. This occurs when your body is unable to produce enough insulin. Without enough insulin, your body begins to break down fat as an alternate fuel. This produces a buildup of toxic acids in the bloodstream called ketones, eventually leading to diabetic ketoacidosis and death.

 

Donate

Photo of me, taken on the Jan. 24th. I’m trying to look presentable after DKA.